# SDR SIMA200633108

- Difficulty date: November 26, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N708AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145205
- Aircraft time: 15,032 hours, 13,735 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4475
- Condition: Faulty
- Location: Horiz Stab
- Part time: 4,945 hours, 4,544 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH TRIM INOP MESSAGE, RETURNED TO BOS.  REMOVED AND REPLACED HORIZONTAL STABILIZER CONTOL UNIT IAW EMB AMM 27-40-01.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
